# SDR DALA2021121607825

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 98,979 hours, 13,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1604 PERMANENT REPAIR DUE PER ERA 595699-14 REV A. CORRECITVE ACTION: REMOVED TEMPORARY REPAIR FROM LOWER FUSE SKIN STA 1417-1502 STR37R TO STR37L AND APPLIED NEW REPAIR IAW ERA#59579614AD REVA (7636169)
